# SDR SWAA2022081729971

- Difficulty date: July 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAT TRACK LOCATED BETWEEN BS 867 AND BS 887 LBL 45 TOP SURFACE WL208.1 AT PASSENGER CABIN 2022-365682 / [01] TOOL USED DIGITAL CALIPER P/N:500-197-30; S/N: A21303968; DUE DATE: 06-MAY-23;[02] TOOL USED: POWER PACK P/N FMK0003223 S/N PE0412/63335 DUE DATE: 26-JAN-23. MULTIMETER P/N FLUKE 87 S/N 42180184 DUE DATE: 21-FEB-23. THERMOMETER P/N FLUKE 566 S/N AE-405679 DUE DATE: 03-MAR-23;[03] TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N:B20189523;DUE DATE:08-DEC-22;[04] THE DAMAGE WAS REPAIRED PER BOEING 737-700 SRM 53-00-52-2R-5 REPAIR 5 AND EA 22-153-02235; SEE INDIVIDUAL SIGN OFF BELOW.;[05] THE DAMAGE WAS REPAIRED PER BOEING 737-700 SRM 53-00-52-2R-5 REPAIR 5 AND EA 22-153-02235; SEE INDIVIDUAL SIGN OFF BELOW.  RII ACCOMPLISHED
